# SDR CA070528012

- Difficulty date: May 24, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGC12902
- Condition: Unserviceable
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE GENERATOR FAILED WHICH ILLUMINATED THE GENERATOR FAIL LIGHT. AC RETURNED TO BASE. (TC NR 20070528012)
